# SDR 2013FA0000353

- Difficulty date: June 18, 2013
- Submitted: June 18, 2013
- Operation: General aviation
- Aircraft: N1302C
- Make and model: Columb LC41550FG400
- Aircraft serial: 41632
- Aircraft time: 1,100 hours
- Engine: Cont TSIO550C
- Engine time: 63 hours
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Slip Joint
- Condition: Leaking
- Location: Exhaust Mixer
- Component: Exhaust Mixer
- Component part number: 657687
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

EXHAUST LEAK AT THE SLIP JOINT BETWEEN THE RT TURBO TRANSITION ON NR 1 CYLINDER EXHAUST RISER IGNITED NEARBY WIRING CAUSING AN ENGINE FIRE.  FIRE WAS ON THE GROUND AND DISCOVERED AFTER SHUTDOWN.
